Journal of Modern Physics

Journal of Modern Physics

ISSN Print: 2153-1196
ISSN Online: 2153-120X
www.scirp.net/journal/jmp
E-mail: [email protected]
"From Generalized Hamilton Principle to Generalized Schrodinger Equation"
written by Xiangyao Wu, Benshan Wu, Hong Li, Qiming Wu,
published by Journal of Modern Physics, Vol.14 No.5, 2023
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top